# SDR IPXA2015092994073

- Difficulty date: September 22, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: A5397422523291
- Condition: Dented
- Location: Cargo Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, BULK CARGO PIT RT SIDE FRAME-69 VERTICAL WEB, SHEET NR A53974225240 HAS MULTIPLE DENTS.  REMOVED THE DENTED SHEET AND REPLACED WITH A NEW SHEET.
